Optimality conditions for multiple objective fractional subset programming with (, ρ,σ,θ )-V-type-I and related non-convex functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations


  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Related Research Unit(s)


Original languageEnglish
Pages (from-to)1201-1212
Journal / PublicationMathematical and Computer Modelling
Issue number7-8
Publication statusPublished - Oct 2008


In this paper, we introduce a new class of generalized convex n-set functions, called ({A figure is presented}, ρ,σ,θ)-V-Type-I and related non-convex functions, and then establish a number of parametric and semi-parametric sufficient optimality conditions for the primal problem under the aforesaid assumptions. This work partially extends an earlier work of [G.J. Zalmai, Efficiency conditions and duality models for multiobjective fractional subset programming problems with generalized ({A figure is presented}, α, ρ, θ)-V-convex functions, Comput. Math. Appl. 43 (2002) 1489-1520] to a wider class of functions. © 2008 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Generalized n-set convex functions, Multiple objective fractional subset programming, Optimality conditions

Citation Format(s)